Accessibility navigation

Travelling waves in a model of species migration

Feltham, D.L. and Chaplain, M.A.J. (2000) Travelling waves in a model of species migration. Applied Mathematics Letters, 13 (7). pp. 67-73. ISSN 0893-9659

Text (Open Access) - Published Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/S0893-9659(00)00079-3


A model of species migration is presented which takes the form of a reaction-diffusion system. We consider special limits of this model in which we demonstrate the existence of travelling wave solutions. These solutions can be used to describe the migration of cells, bacteria, and some organisms. © 2000 Elsevier Science Ltd. All rights reserved.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:35299


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation